# SDR SWAA980706

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900547
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EMERGENCY EXIT LIGHT IN CENTER CABIN FLICKERS.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT CARTRIDGE AND BATTERY PACK.
